Discussions By Condition: Medical Errors

Info on nuvaring please

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • April 17, 2011
  • 06:03 AM

Hi i was wondering if anyone could help me out with this..sorry if there is tmi. So i've been using the nuvaring for 3 months i took it out on Sunday Feb. 13 and got my period on Wed. Feb. 16. it lasted 4 days. I inserted the ring on Sunday Feb. 20. Two weeks later on wed. March 3 i got my period again. it was fairly light and lated 4 days. When i went to go take out the nuvaring on Sunday March 13 it wasn't in there. Im not sure how long it was out for. When my period was supposed to start again it did not come and was a week late and only lasted for 4 days again and was also fairly light. A week later (Feb. 16) i started to have this brownish stuff only when i wiped and very little on my underwear i put a pad on but it wasn't necessary cause there was nothing on it. My boyfriend and I have had unprotected sex. I took two hpt but they came out negative. Do you think there's any possibility that I can be pregnant?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?